# SDR AALA20130404001

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 86,657 hours, 13,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN ALONG TRAILING EDGE 48 INCHES FROM INBOARD END OF FLAP.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-10-2R.
